Lexapro 10mg : I am currently on... - Anxiety and Depre...

Anxiety and Depression Support

48,051 members49,325 posts

Lexapro 10mg

LetgoLetGod
LetgoLetGod

I am currently on lexapro 10mg and the side effects I have are headache, muscle stiffness, shaking, heart palpitations, sweating, and insomnia I have been on this for a week now. Others haven’t experienced the side effects I have however, each person is different.

Has anyone else experienced this ?

11 Replies
oldestnewest

Hi LetgoLetGod, It's too soon for you to feel the effects of Lexapro yet.

Any SSRI med takes at least 4-6 weeks to reach full efficacy. (and even a little

longer if dosage is changed) I have been on Lexapro for 7 years and have found

it a beneficial medication that takes care of the symptoms you are displaying from

anxiety.

Give it time, keep in touch with your doctor and start working on other calming

methods to get you through each day. Changing your thoughts to a more positive

one will help you get through this difficult time. Stay positive. Wishing you well :) xx

LetgoLetGod
LetgoLetGod in reply to Agora1

Thank you very much for responding to me.

crd82ndabn
crd82ndabn in reply to Agora1

Hi Agora1. I am on the same medicine as you. I have taken it for about 5 weeks and have headaches too. I had headaches before taking the medicine and it's a bummer. I had a migraine 2 weeks ago, kept me from going to work. My Doctor told me to keep an eye on the headaches because anti depressants can sometimes help with headaches and also make them worse. Everyone responds differently and I've been on and off meds for 25 years. I was suffering with untreated depression for the past 10-12 years, in tears, I finally had to tell my primary care provider about thoughts of harming myself. I have been in AA for over 28 years and just don't feel it is helping like it used to. Oh well, enough about me. Keep in touch with your Doctor because sometimes dosages can be changed and if lexapro side effects are too bothersome, you can always try a different one. It can be scary and frustrating, live day by day and stay connected.

Agora1
Agora1 in reply to crd82ndabn

Absolutely crd, in that we all react differently to medications. I'm sorry about your

headaches, I suffered many years with both tension and migraine. Working with

your doctor will help them find the right med and dose for you alone.

I wish you well. :) xx

crd82ndabn
crd82ndabn in reply to Agora1

Thank you Agora1. I am trying to be honest and vulnerable, not one of my natural talents. :)

Hidden
Hidden

I've HAD headache and insomnia and have been taking it for just a few days. They're common side effects and most, with prolonged use to get to the beneficial points of the medication, usually go away. Sometimes a doctor may prescribe a benzo to take away some of the uncomfortable side effects for a short period as well. If it gets to that point where the side effects are difficult, I would talk to your doctor. Like Agora mentions, it takes a good month or so for the benefits.

crd82ndabn
crd82ndabn in reply to Hidden

Thanks Veritas9983, appreciate it.

Hidden
Hidden

Hi there

I’m currently on 10 mgs a day. Now been around 10 weeks. My experience was that day 4 until day 11 - I was on 5 mgs for first 2 weeks - I was pretty rough. The side effects I had were excessive yawning, dry mouth, brain-fog and exhaustion. Basically felt very strange. All these side effects have gone and I’m feeling pretty good. Much more level mooded and not fretting as much. It took a good 8 weeks for me to really see the difference. It is early days for you. Best wishes😊

Thank you everyone for responding

Hang on in there, give it 8 weeks and you will feel the benefit on Lexepro

I was on Lexapro for approximately one month (aware it would take maybe even longer to work). I had your same side effects from almost day one, and they didn’t diminish. We (psychiatrist and I) decided it wasn’t the AD for me (I react badly to Wellbutrin, as well). Finally found that Prozac is the one that works.

It’s been pointed out that everyone is different. Finding the correct meds and dosages has been a work in progress, but I think we’re finally onto something now Keep plugging along.

Here it is two weeks after your original post. Hope side effects have gone and maybe you might be seeing a light at end of the tunnel.

You may also like...